# SDR AUS20021020

- Difficulty date: June 1, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Part number: 120007993002
- Condition: Separated
- Location: Hydraulic Compar
- Part time: 22,271 cycles
- Component: Hydraulic Compar, Emb, EMB120
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(AUS) RH HYDRAULIC BAY ACCESS DOOR MISSING. DOOR HAD OPENED IN FLIGHT AND HAD TORN AWAY FROM PIANO HINGE.
